# SDR SWIA200617506

- Difficulty date: October 2, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 8,491 hours, 7,416 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON AFT END BONDING PLATES 3 HAVE CORROSION 2 ON TOP AND 1 ON THE BOTTOM, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED 2 TOP AND 1 BOTTOM RT ENGINE PYLON AFT END BONDING PLATE 3 WITH 2024T-3X .016" PO NR 71462, IAW DRAWING NR 601-37012 AND CRJ200 SRM 51-42-10.
